# SDR MTNA20160715001

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 36,020 hours, 32,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP CAM GUIDE MOUNT CRACKED BEYOND MANUFACTURER'S ACCEPTABLE LIMITS. REPAIRED IAW  AMM JIC 57-52-00RAI 10000.
